# SDR USAA2010120192744

- Difficulty date: November 23, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR 20, -Y254.  REPAIRED FLOORBEAM AT FR 20, -Y254 IAW A320 SRM 53-53-00-14 FIG 204.
